# SDR 96ZZZX1011

- Difficulty date: March 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N745H
- Make and model: Bell 214ST
- Aircraft serial: 28197
- System (JASC): 2330 · Entertainment System
- Part: Pa System
- Part number: M4000
- Condition: Defective
- Location: Cabin
- Part time: 1,033 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PA ADDRESS SYSTEM TRIPS CIRCUIT BREAKER.
